Catanil Sirop 100ml for Allergies Catarrh Sneezing Cold

Save 25%

Price:
₦300 ₦400

Description

Generic Name: Paracetamol and Chlorpheniramine Maleate

Composition:

Each 5ml contains:

Paracetamol B.P. 125mg

Chlorpheniramine maleate 2mg

Mechanism of Action:Chlorpheniramine, one of the active ingredient in CATANIL® SYRUP, is an antihistamine which works by diminishing or abolishing the actions of histamine in the body by competitive reversible blockage of histamine H1-receptor sites on tissues. Its actions include inhibition of histamine on smooth muscle, capillary permeability and hence reduction of oedema and wheal in hypersensitivity reactions such as allergy and anaphylaxis. It also has anticholinergic activity.

Paracetamol, the other active agent,is a para-aminophenol derivative that exhibits analgesic and anti-pyretic activity. Its mechanism of action is believed to include inhibition of prostaglandin synthesis, primarily within the central nervous system.

Indication: CATANIL® SYRUP is indicated in the treatment of cold and associated symptoms like itchy and watery eyes, runny and blocked nose, sneezing, itching of nose or throat due to respiratory allergies, fever, and accompanying pains and aches.

Dosage: Otherwise as prescribed by your doctor.

Adult: Two teaspoonfuls (10ml) three times daily

Children between 2 – 6years: One teaspoonful (5ml) three times daily.

Children between 1 – 2 years: ½ teaspoonful (2.5ml) three times daily.

Presentation: CATANIL® SYRUP is presented 100ml amber bottle.

Storage:

Do not store above 30oC.

Protect from light.

Keep all medicine out of reach of children

Payment & Security

AirtelTigo Money American Express Mastercard MTN Mobile Money Ozow Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed